Alert archive / Texas / Wind Advisories in 2011

Wind Advisory 7, NWS San Angelo, TX

April 15, 201111 counties in Texas

NWS San Angelo, TX issued this wind advisory at Apr 15, 2011, 3:55 AM CDT for 11 counties in Texas. It took effect at Apr 15, 2011, 10:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 15, 2011, 3:55 AM CDT (08:55 UTC)
In effect from
Apr 15, 2011, 10:00 AM CDT
Expired
Apr 15, 2011, 7:00 PM CDT
In force
9 hr
Issued by
NWS San Angelo, TX

Counties Brown County, TX, Callahan County, TX, Coleman County, TX, Fisher County, TX, Haskell County, TX, Jones County, TX, Nolan County, TX, Runnels County, TX, Shackelford County, TX, Taylor County, TX, Throckmorton County, TX

The radar

The Dyess AFB radar (KDYX), 43 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.9 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1770 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1770 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1507 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
302 m²/s²
Significant tornado parameter
1.3
Supercell composite
17.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

501 
WWUS74 KSJT 150855
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
355 AM CDT FRI APR 15 2011

...STRONG NORTHWEST WINDS ACROSS WEST CENTRAL TEXAS TODAY...

.AN INTENSE UPPER LEVEL STORM SYSTEM ACROSS KANSAS HAS DRIVEN A
COLD FRONT THROUGH WEST CENTRAL TEXAS. IN THE WAKE OF THIS
FRONT...NORTHWEST WINDS WILL INCREASE BY MID MORNING...REACHING 25 TO
35 MPH WITH GUSTS OF 35 TO 45 MPH ACROSS PORTIONS OF THE AREA.

TXZ049-054-066-098-099-113-114-127-128-139-140-160000-
/O.NEW.KSJT.WI.Y.0007.110415T1500Z-110416T0000Z/
FISHER-NOLAN-RUNNELS-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...BALLINGER...
WINTERS...HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...
HAMLIN...ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...
COLEMAN...BROWNWOOD
355 AM CDT FRI APR 15 2011

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING. 

* FOR AREAS ALONG AND NORTH OF A SWEETWATER TO BALLINGER TO BRADY LINE.

* IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE
  VEHICLES...ESPECIALLY THOSE ALONG ROADWAYS THAT RUN SOUTHWEST TO
  NORTHEAST. HOWEVER...EVEN VEHICLES ALONG ROADWAYS SUCH AS
  INTERSTATE 20 WILL HAVE DIFFICULTY.

* TIMING: 10 AM THROUGH 7 PM

* WINDS: NORTHWEST WINDS 25 TO 35 MPH...WITH GUSTS OF 35 TO 45
  MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR
WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
2 follow-up statements
091 
WWUS74 KSJT 151819
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
119 PM CDT FRI APR 15 2011

...STRONG NORTHWEST WINDS ACROSS WEST CENTRAL TEXAS TODAY...

.AN INTENSE UPPER LEVEL STORM SYSTEM ACROSS KANSAS HAS DRIVEN A
COLD FRONT THROUGH WEST CENTRAL TEXAS. IN THE WAKE OF THIS
FRONT...STRONG NORTHWEST WINDS WILL CONTINUE AT 35 TO 45 MPH WITH
GUSTS TO NEAR 60 MPH AT TIMES IN THE NORTHERN BIG COUNTRY.

TXZ098-099-113-114-128-160000-
/O.UPG.KSJT.WI.Y.0007.000000T0000Z-110416T0000Z/
/O.NEW.KSJT.HW.W.0001.110415T1819Z-110416T0000Z/
HASKELL-THROCKMORTON-JONES-SHACKELFORD-CALLAHAN-
INCLUDING THE CITIES OF...HASKELL...THROCKMORTON...WOODSON...
STAMFORD...ANSON...HAMLIN...ALBANY...CLYDE...BAIRD...CROSS PLAINS
119 PM CDT FRI APR 15 2011

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THIS IS
AN UPGRADE TO THE WIND ADVISORY.

* AFFECTED COUNTIES: HASKELL...THROCKMORTON...JONES... 
  SHACKELFORD...CALLAHAN.

* IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE 
  VEHICLES...ESPECIALLY THOSE ALONG ROADWAYS THAT RUN SOUTHWEST 
  TO NORTHEAST. HOWEVER...EVEN VEHICLES ALONG ROADWAYS SUCH AS 
  INTERSTATE 20 WILL HAVE DIFFICULTY. 

* TIMING: THROUGH 7 PM

* WINDS: NORTHWEST WINDS 35 TO 45 MPH...WITH GUSTS UP TO 60 MPH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF 40 MPH OR GREATER AND/OR
WIND GUSTS OF 58 MPH OR GREATER CAN LEAD TO PROPERTY DAMAGE.

&&

$$

TXZ049-054-066-127-139-140-160000-
/O.CON.KSJT.WI.Y.0007.000000T0000Z-110416T0000Z/
FISHER-NOLAN-RUNNELS-TAYLOR-COLEMAN-BROWN-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...BALLINGER...
WINTERS...ABILENE...COLEMAN...BROWNWOOD
119 PM CDT FRI APR 15 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR
PORTIONS OF THE BIG COUNTRY AND HEARTLAND.

* AFFECTED COUNTIES: FISHER...NOLAN...RUNNELS...TAYLOR...
  COLEMAN...BROWN.

* IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE 
  VEHICLES...ESPECIALLY THOSE ALONG ROADWAYS THAT RUN SOUTHWEST 
  TO NORTHEAST. HOWEVER...EVEN VEHICLES ALONG ROADWAYS SUCH AS 
  INTERSTATE 20 WILL HAVE DIFFICULTY. 

* TIMING: THROUGH 7 PM

* WINDS: NORTHWEST WINDS 25 TO 35 MPH...WITH GUSTS UP TO 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR
WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

JOHNSON
471 
WWUS74 KSJT 152025
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
325 PM CDT FRI APR 15 2011

...STRONG NORTHWEST WINDS ACROSS WEST CENTRAL TEXAS TODAY...

.AN INTENSE UPPER LEVEL STORM SYSTEM ACROSS KANSAS HAS DRIVEN A
COLD FRONT THROUGH WEST CENTRAL TEXAS. IN THE WAKE OF THIS
FRONT...STRONG NORTHWEST WINDS WILL CONTINUE AT 35 TO 45 MPH WITH
GUSTS TO NEAR 60 MPH AT TIMES IN THE NORTHERN BIG COUNTRY. IN
ADDITION...PATCHY SMOKE WILL AFFECT MOST OF WEST CENTRAL TEXAS
THROUGH THE OVERNIGHT HOURS...AND DENSE SMOKE WILL AFFECT MUCH OF
TOM GREEN COUNTY THROUGH THE EVENING.

TXZ098-099-113-114-128-160000-
/O.CON.KSJT.HW.W.0001.000000T0000Z-110416T0000Z/
HASKELL-THROCKMORTON-JONES-SHACKELFORD-CALLAHAN-
INCLUDING THE CITIES OF...HASKELL...THROCKMORTON...WOODSON...
STAMFORD...ANSON...HAMLIN...ALBANY...CLYDE...BAIRD...CROSS PLAINS
325 PM CDT FRI APR 15 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* AFFECTED COUNTIES: HASKELL...THROCKMORTON...JONES... 
  SHACKELFORD...CALLAHAN. 

* IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE 
  VEHICLES...ESPECIALLY THOSE ALONG ROADWAYS THAT RUN SOUTHWEST 
  TO NORTHEAST. HOWEVER...EVEN VEHICLES ALONG ROADWAYS SUCH AS 
  INTERSTATE 20 WILL HAVE DIFFICULTY. 

* TIMING: THROUGH 7 PM

* WINDS: NORTHWEST WINDS 35 TO 45 MPH...WITH GUSTS UP TO 60 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF 40 MPH OR GREATER AND/OR
WIND GUSTS OF 58 MPH OR GREATER CAN LEAD TO PROPERTY DAMAGE.

&&

$$

TXZ072-160200-
/O.NEW.KSJT.SM.Y.0001.110415T2025Z-110416T0200Z/
TOM GREEN-
INCLUDING THE CITY OF...SAN ANGELO
325 PM CDT FRI APR 15 2011

...DENSE SMOKE ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...

A DENSE SMOKE PLUME FROM THE WILDCAT FIRE WILL AFFECT EAST
CENTRAL TOM GREEN COUNTY THIS AFTERNOON. THE NATIONAL WEATHER
SERVICE IN SAN ANGELO HAS ISSUED A DENSE SMOKE ADVISORY...WHICH IS
IN EFFECT UNTIL 9 PM CDT THIS EVENING.

* VISIBILITY: LESS THAN ONE QUARTER OF A MILE

* IMPACTS: HAZARDOUS DRIVING CONDITIONS...RESPIRATORY ISSUES FOR
  SENSITIVE INDIVIDUALS AND ANIMALS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE SMOKE ADVISORY MEANS WIDESPREAD FIRES WILL CREATE SMOKE...
LIMITING VISIBILITIES. IF DRIVING... SLOW DOWN...USE YOUR
HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU IN CASE A
SUDDEN STOP IS NEEDED.

&&

$$

TXZ049-054-066-127-139-140-160000-
/O.CON.KSJT.WI.Y.0007.000000T0000Z-110416T0000Z/
FISHER-NOLAN-RUNNELS-TAYLOR-COLEMAN-BROWN-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...BALLINGER...
WINTERS...ABILENE...COLEMAN...BROWNWOOD
325 PM CDT FRI APR 15 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* AFFECTED COUNTIES: FISHER...NOLAN...RUNNELS...TAYLOR... 
  COLEMAN...BROWN. 

* IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE 
  VEHICLES...ESPECIALLY THOSE ALONG ROADWAYS THAT RUN SOUTHWEST 
  TO NORTHEAST. HOWEVER...EVEN VEHICLES ALONG ROADWAYS SUCH AS 
  INTERSTATE 20 WILL HAVE DIFFICULTY. 

* TIMING: THROUGH 7 PM

* WINDS: NORTHWEST WINDS 25 TO 35 MPH...WITH GUSTS UP TO 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR
WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this wind advisory went out at Apr 14, 11:50 PM CDT, 4 hours 5 minutes earlier.

Area forecast discussion, Apr 14, 11:50 PM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
1150 PM CDT THU APR 14 2011

.DISCUSSION...
SEE 06Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...
VFR CONDITIONS EXPECTED ACROSS THE SOUTHERN TERMINALS THE NEXT 24
HOURS. THE KSJT AND KABI TERMINALS WILL BE DEALING WITH SOME
REDUCED VISIBILITIES DUE TO FIRES THROUGH FRIDAY AND HAVE ADDED
MVFR VISIBILITIES AT THESE TERMINALS. A COLD FRONT WILL MOVE
SOUTH ACROSS THE TERMINALS OVERNIGHT...WITH WINDS SHIFTING TO
THE NORTHWEST BUT REMAINING LIGHT. NORTH TO NORTHWEST WINDS WILL
INCREASE TO AROUND 15 TO 20 KT WITH GUSTS 25 TO 30 KT AFTER 14Z
FRIDAY...THEN DIMINISH AGAIN BY EARLY FRIDAY EVENING.

&&

.PREV DISCUSSION... /ISSUED 710 PM CDT THU APR 14 2011/

DISCUSSION.
SEE 00Z AVIATION DISCUSSION BELOW.

AVIATION...
LITTLE CHANGE TO FORECAST REASONING THE NEXT 24 HOURS. VFR
CONDITIONS WILL CONTINUE ACROSS THE TERMINALS THE NEXT 24 HOURS.
GUSTY WEST WINDS WILL DIMINISH TO 12 KT OR LESS AFTER SUNSET.
A COLD FRONT WILL MOVE SOUTH ACROSS THE TERMINALS TONIGHT...WITH
WINDS SHIFTING TO THE NORTHWEST AFTER MIDNIGHT BUT REMAINING
LIGHT. NORTH TO NORTHWEST WINDS WILL INCREASE TO AROUND 15 TO 20
KT WITH GUSTS 25 TO 30 KT AFTER 14Z FRIDAY...THEN DIMINISH AGAIN
BY EARLY FRIDAY EVENING.

PREV DISCUSSION... /ISSUED 318 PM CDT THU APR 14 2011/

SHORT TERM...
.MAIN CONCERN IN THE SHORT TERM WILL CONTINUE TO BE FIRE
WEATHER...

A STRONG UPPER LEVEL SHORTWAVE IS CURRENTLY MOVING EAST THROUGH
SOUTHWESTERN KANSAS. AT THE SURFACE...A SURFACE LOW IS MOVING
NORTHEAST ACROSS SOUTH CENTRAL KANSAS. THE TRAILING SURFACE TROUGH IS
LOCATED ACROSS WEST CENTRAL TEXAS...INHIBITING WINDS SOMEWHAT THIS
AFTERNOON...ALTHOUGH WE ARE STILL SEEING GUSTS TO GREATER THAN 30
MPH. SHOULD SEE THESE GUSTY WINDS CONTINUE INTO THE EVENING HOURS.

FOR TONIGHT...WINDS WILL DIMINISH...AND A COLD FRONT WILL MOVE SOUTH
THROUGH THE FORECAST AREA. LOWS TONIGHT WILL BE COOLER THAN LAST
NIGHT WITH LOWS RANGING FROM THE MID 50S TO LOWER 50S...AS OPPOSED
TO THE MAINLY 60S WE SAW THIS MORNING.

TOMORROW...NORTHWEST WINDS ON THE BACKSIDE OF THE UPPER LEVEL LOW
WILL PICK UP BY MID MORNING. THESE WINDS...ALONG WITH DRY AIR BEHIND
THE COLD FRONT WILL AGAIN CAUSE ELEVATED TO CRITICAL FIRE WEATHER
CONDITIONS ACROSS THE CWA FRIDAY. MORE DISCUSSION ON FIRE WEATHER
CAN BE FOUND BELOW. TEMPERATURES WILL BE MUCH COOLER...GETTING INTO
THE 70S ACROSS THE BIG COUNTRY...AND LOWER 80S FROM THE FROM CONCHO
VALLEY INTO THE INTERSTATE 10 CORRIDOR.

20

LONG TERM...
UNSEASONABLY COOL NIGHT EXPECTED ACROSS ALL OF WEST CENTRAL TEXAS ON
SATURDAY MORNING. SURFACE HIGH WILL SETTLE ACROSS THE AREA RESULTING
IN LIGHT AND VARIABLE WINDS AND CLEAR SKIES. VERY LOW DEWPOINTS
SHOULD ALLOW FOR IDEAL RADIATIONAL COOLING CONDITIONS WITH
TEMPERATURES DROPPING INTO THE 30S AND 40S...LOWEST READINGS ACROSS
LOW LYING RIVER VALLEYS. RETURN FLOW WILL ENSUE ON SATURDAY WITH
TEMPERATURES CLIMBING INTO THE 70S TO LOW 80S ACROSS THE AREA.
STAYED A COUPLE DEGREES ABOVE GUIDANCE FOR MOST AREAS. ON
SUNDAY...DRYLINE WILL MIX EAST TOWARD OUR CWA BORDER...WITH MOST OF
THE CWA STAYING INT THE MOIST AIR. LOWERED TEMPERATURES A FEW
DEGREES ACROSS THE BOARD...WITH THE HIGHEST READINGS ACROSS THE
WESTERN HALF OF THE FORECAST AREA. 850 THERMAL RIDGE BUILDS INTO THE
AREA ON MONDAY...WITH THE DRYLINE MIXING EAST INTO MUCH OF THE AREA.
EXPECT HIGH TEMPERATURES IN THE 90S ACROSS THE BOARD...WELL ABOVE
SEASONAL NORMALS.

MODELS ARE IN FAIRLY GOOD AGREEMENT WITH THE PLACEMENT AND TIMING OF
THE NEXT BROAD UPPER LEVEL TROUGH MOVING ACROSS THE AREA ON TUESDAY.
12Z GFS CONTINUES TO SHOW A DISTURBANCE TREKKING ACROSS THE AREA
MONDAY NIGHT INTO TUESDAY MORNING...WHICH HELPS TO SET OFF
CONVECTION ALONG THE DRYLINE. CONTINUED SLIGHT CHANCE POPS ACROSS
MUCH OF THE AREA FOR THIS TIME FRAME. DRYLINE WILL MOVE INTO THE
AREA DURING THE DAY...THEN RETREAT TO THE WEST AT NIGHT FOR MUCH OF
THE REST OF THE WEEK. A FEW SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE...DEPENDING ON THE TIMING OF DISTURBANCES MOVING OVER THE
REGION. KEPT POPS BELOW 15 PERCENT FOR NOW...BUT THESE MAY NEED TO
BE ADJUSTED UP AS THE TIMING OF ANY DISTURBANCES BECOMES MORE CLEAR
ON FUTURE SHIFTS. MODELS CONTINUE TO SHOW THE NEXT COLD FRONT
SWEEPING THROUGH THE AREA SOMETIME NEXT WEEKEND...BUT THIS REMAINS
BEYOND THE FORECAST CYCLE.

DANIELS

FIRE WEATHER...
.CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH THIS
EVENING...WITH ANOTHER CRITICAL DAY OF FIRE WEATHER EXPECTED
FRIDAY...

A RED FLAG WARNING WILL REMAIN IN EFFECT THROUGH THIS EVENING FOR
THE BIG COUNTRY...CONCHO VALLEY...NORTHERN EDWARDS PLATEAU. WEST
WINDS OF 20 TO 30 MPH...WITH GUSTS UP TO 35 MPH ARE EXPECTED TO
CONTINUE THROUGH THIS EVENING.

FOR FRIDAY...STRONG NORTHWEST WINDS ON THE BACKSIDE OF THE UPPER
LEVEL SYSTEM...COMBINED WITH DRY LOW LEVELS AND CONTINUED DROUGHT
CONDITIONS WILL RESULT IN RED FLAG CONDITIONS ROUGHLY ALONG AND EAST
OF A SWEETWATER...TO BALLINGER...TO BRADY LINE. A RED FLAG WARNING
WILL BE IN EFFECT TOMORROW AFTERNOON FROM MID MORNING THROUGH EARLY
EVENING. FARTHER TO THE WEST...WE WILL SEE NEAR CRITICAL
CONDITIONS...BUT THE SFC PRESSURE GRADIENT...AND HEIGHT GRADIENT AT
850MB DO NOT LOOK STRONG ENOUGH TO RESULT IN WINDS THAT WILL
CONSISTENTLY REMAIN ABOVE 20 MPH. HOWEVER...THESE AREAS WILL BE
MONITORED CLOSELY...AND RESIDENTS IN THE CONCHO VALLEY SHOULD STILL
REMAIN VIGILANT IF WORKING OUTSIDE TO NOT START ANY ACCIDENTAL
FIRES.

ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE INTO EARLY NEXT WEEK
AS WARMER THAN NORMAL TEMPERATURES ALLOW HUMIDITIES TO FALL TO LESS
THAN 20 PERCENT EACH DAY. WINDS WILL GENERALLY BE 10 TO 20 MPH.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 91  45  77  41  77 /   0   0   0   0   0
SAN ANGELO 	 95  44  80  37  83 /   0   0   0   0   0
JUNCTION 	 92  43  81  36  82 /   0   0   0   0   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 10 AM TO 7 PM CDT FRIDAY FOR THE FOLLOWING
ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...FISHER...
HASKELL...IRION...JONES...MCCULLOCH...NOLAN...RUNNELS...SAN
SABA...SHACKELFORD...STERLING...TAYLOR...THROCKMORTON...TOM
GREEN.

&&

99/99/24
Hazardous weather outlook, Apr 14, 11:29 PM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
1129 PM CDT THU APR 14 2011

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-160430-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
1129 PM CDT THU APR 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TONIGHT

ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE ACROSS WEST CENTRAL
TEXAS FOR MUCH OF THE OVERNIGHT PERIOD...DUE TO LOW RELATIVE
HUMIDIITES AND VERY DRY CONDITIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP ON FRIDAY
ACROSS THE BIG COUNTRY...CONCHO VALLEY AND HEARTLAND. A RED FLAG
WARNING IS IN EFFECT ACROSS THIS AREA FROM 10 AM TO 7 PM FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 1:19 PM CDTHigh Wind WarningSJTCallahan, Haskell, Jones, Shackelford, Throckmorton6 hr
Apr 15, 3:25 PM CDTDense Smoke AdvisorySJTConcho, Kimble, Menard, Tom Green16 hr

Nearby

Wind Advisories in Texas, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.